Journal of East China Normal University(Natural Sc ›› 2005, Vol. 2005 ›› Issue (1): 23-27.

• Article • Previous Articles     Next Articles

Some Properties of Partial Order in Banach* Algebras(Chinese)

WEI Chang-guo   

  1. Department of Mathematics, East China Normal University, Shanghai 200062, China
  • Received:2003-04-29 Revised:2003-06-18 Online:2005-03-25 Published:2005-03-25
  • Contact: WEI Chang-guo

Abstract: Some problems on the partial order in Banach* algebras and C*-algebras are studied. The uniqueness of the multiplicative cone which contains all the positive elements of the C*-algebra is discussed. Conditions of Banach* algebras becoming C*- algebras are presented.

Key words: C*-algebra, multiplicative cone, positive element, Banach * algebra, C*-algebra, multiplicative cone, positive element

CLC Number: